Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the computation of the second differences of the ${\text{Si}}\left( x \right),{\text{Ei}}\left( x \right)$, and ${\text{Ci}}\left( x \right)$ functions


Author: A. N. Lowan
Journal: Bull. Amer. Math. Soc. 45 (1939), 583-588
DOI: https://doi.org/10.1090/S0002-9904-1939-07040-7
This work is cited by: Bull. Amer. Math. Soc., Volume 46, Number 4 (1940), 332--333
MathSciNet review: 0000187
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-07040-7

American Mathematical Society